# SDR CALA2023100902997

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 117,793 hours, 18,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Part serial: 1Z29066
- Condition: Activated
- Location: Sta 1139
- Part time: 777,676 hours, 716,624 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, O

## Discrepancy

DURING THE ACTIVATION OF THE "OFF WING ESCAPE SYSTEM", ACCIDENTALLY THE SPOILER OVERRIDE ACTUATORS AND AND DOORS LATCH OPENING/SNUBBING ACTUATOR WERE FIRED. REMOVED AND REPLACED CYLINDER,ASSY, OFFWING EVACUATION REPLACED SPOILER OVERRIDE ACTUATOR SQUIB LH PN OUT 6023200-2 SN RAMP/SLIDE. PER AMM 25-65-02/401 OUT 016381 PN IN 6023300 SN IN 016532 AND RH PN OUT 6023200-2 SN ROTABLE PARTS CHANGE WAS INDICATED - TT # 1779100  SN OFF 9066 OUT 015210  PN IN 6023300 SN IN 016534 REF. AMM 25-65-19/401. ITEM OK. CYLINDER, ASSY,  OFF 76-2565-9-9002 9066 ON 76-2565-9-9002 1953 REPLACED SPOILER OVERRIDE ACTUATOR SQUIB LH PN OUT 6023200-2 SN OUT 016381 PN IN 6023300 SN IN 016532 AND RH PN OUT 6023200-2 SN OUT 015210  PN IN 6023300 SN IN 016534 REF. AMM 25-65-19/401. ITEM OK.
